# SDR DALA2016110208146

- Difficulty date: August 15, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,672 hours, 28,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND SHEAR TIE CORRODED AT BS 927 BETWEEN STRINGERS 28L AND 28R.  REPAIRED DAMAGE IAW SRM 53-20-06 AND 53-00-06 FIG 201 REPAIR 2.  SRM 51-10-04 PAR 24.
